New Treatments | Brainfog 

Index of articles
Index | Archive | Search
Return to index | Return to list of articles in: WisdomExperience

Brainfog


Tuesday, July 01 2003 - Filed under: General

The term brainfog gets more and more known as more people suffer from it. In lots of cases (like in mine), it was almost exclusively caused by electrosmog from DECT Wireless phone (which have become very common in the Western World).
What is it: It's a really nasty feeling in the brain of low-energy.. Like the brain doesn't get enough energy, making it very hard to concentrate...

A couple of things might help:

* Reducing electrosmog: get rid of the DECT wireless phone for example
* Try high doses of b- and other vitamins: Aerobic Boost helped me a lot. Check www.krysalis.net
* Co-enzyme Q10.. Expensive, but worked quite well with me.. Pharma Nord Q10 worked quite well.. Aerobic boost worked very well too (contains Q10 too) and is a lot less expensive.
* Eating less proteins.. Restrict the amount of proteins to 50-80g a day (meat is 20% protein, egg=13% protein etc) and increase the amounts of saturated fats like butter, coconut oil, etc
* Eating raw proteins instead of cooked proteins helped me too
* Stop eating foods with calcium in it, including (but not limited to) cheese, yogurt, almonds, brocolli, etc.

For me, the only thing that helped was moving out of my appartment in the city and moving back to my parents at the country. The appartment was located near the hospital, which had *large* cellular phone antenna's on the roof, aimed right at my appartment..
Moving back, made all symptoms disappear.. I am not saying all brainfog is caused by electrosmog, but at least consider the posibility..
The Q10 was the thing that helped best after that, but it got quite expensive as I would need several pills a day to keep me brainfog-free..

I hope this helps,

Ed,
The Netherlands
July, 2003



Check out the many other interesting articles on my website



Please note: The information on this website is not a recommendation for treatment. Anyone reading it should consult his/her physician before considering treatment. The author and publisher can't be held responsible for anything. Use on your own risk.